The invariance principle for random sums of a double random sequence
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1539-1554
https://doi.org/10.4134/BKMS.2013.50.5.1539
Published online September 1, 2013
Zhenlong Gao and Liang Fang
Qufu Normal University, Hunan Normal University
Abstract : In this paper, we extend Donsker's invariance principle to the case of random partial sums processes based on a double sequence of row-wise i.i.d. random variables.
Keywords : double random sequence, invariance principle, weak convergence
MSC numbers : 60F05, 60F17
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd